# SDR C1HA200396018

- Difficulty date: August 29, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEP NOSEGEAR UNSAFE LT REMAINED ILLUM ON GEAR RETRACT. CYCLED GEAR, THEN TO OFF POSITION, NO CHANGE. VISUALLY VERIFIED NOSEGEAR DOOR CLOSED. THROUGH TELE CONFERANCE, CONFIRMED THAT IT IS RED NOSE GEAR LIGHT THAT ILLUMINATED. NOT NOSE GEAR DOOR LT.  INPECT WIRING BETWEEN NOSE GEAR POSITION SWITCH, NOSE GEAR LOCK SWITCH FOR SHORTS. CHECKED FOR SHORTS FROM LANDING GEAR TO NOSE GEAR SWITCHES, CKD SWITCH S92 LANDING GEAR LEVER DN SWITCH FOR SHORTS. CKD LT MODULE (LANDING GEAR) LIGHT L-802 FOR SHORTS. ALL OK REPAIRED FRAYED WIRE IN NOSE GEAR WHEEL AREA FROM BRAIDED CONDUIT OF NOSE GEAR LOCK SWITCH TO NOSE GEAR POSITION SW REF MM CH 20 STD PRAC. R/R LANDING GEAR UNIT PERFORMED NOSE GEAR SWING. ALL CHECKS OK.
